# SDR AALA201610139013

- Difficulty date: October 11, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 74,751 hours, 10,575 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327584520000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON SEAT TRACK BETWEEN FR 37 AND FR 37.1 AT -Y953.  REPLACED SEAT TRACK PER SRM 53-21-15, SRM 51-42-11 AND SRM 51-44-11.
